# SDR SWAA2019100737567

- Difficulty date: September 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE PLATE CORRODED BETWEEN BS 747 TO 807+15, LBL 24, ON UPPER AND LOWER SURFACES.  R & R THE SIDE PLATE IAW SRM & DWG.
